# SDR AALA202203163028

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 65,763 hours, 25,941 cycles
- System (JASC): 2540 · Lavatories
- Part: Keeper
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN / CLOSE ADJUSTED DOOR KEEPER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
